# SDR REXA2021122001140

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (SILL, BACKUP) 21L BETWEEN FS 333 AND 349 IS CORRODED.	C/A: REMOVED AND REPLACED BACKUP SILL IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
